# SDR DALA2022111407315

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Antenna
- Condition: Corroded
- Location: Gcs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2492150) DURING INSPECTION FOUND CORROSION WAS FOUND ON GCS ADAPTER PLATE AND ANTENNA. CORROSION CORRECTED PER ERA 603695-14.
